African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 252

Full Length Research Paper

Triple Shehu transform and its properties with applications

Sameehah R. Alkaleeli
  • Sameehah R. Alkaleeli
  • Department of Mathematics, Faculty of Arts and Sciences, Al-Marj, Benghazi University, Libya.
  • Google Scholar
Ahmad A. H. Mtawal
  • Ahmad A. H. Mtawal
  • Department of Mathematics, Faculty of Education, Al-Marj, Benghazi University, Libya.
  • Google Scholar
Mbroka S. Hmad
  • Mbroka S. Hmad
  • Department of Mathematics, Faculty of Arts and Sciences, Al-Abiar, Benghazi University, Libya.
  • Google Scholar


  •  Received: 14 January 2021
  •  Accepted: 19 April 2021
  •  Published: 30 June 2021

References

Abdon A (2013). A. Note on the Triple Laplace Transform and Its Applications to Some Kind of Third-Order Differential Equation Abstract and Applied Analysis. Article ID, 769102(10).
Crossref

 

Aboodh KS (2013). The new integral transform "Aboodh transform" Global Journal of Pure and Applied Mathematics 9(1):35-43.

 

Aggarwal S, Gupta AR, Sharma SD (2019). A new application of Shehu transfor for handling Volterra integral equations of first kind. International Journal of Research in Advent Technology 7(4):439-445.
Crossref

 

Alfaqeih S, Misirli E (2020). On Double Shehu Transform and Its Properties with Applications. International Journal of Analysis and Applications 18(3):381-395

 

Alfaqeih TÖS (2019). Note on Triple Aboodh Transform and Its Application. International Journal of Engineering and Information Systems 3(3):41-50.

 

‏Debnath L, Bhatta D (2014). Integral Transforms and their applications, CRC press New York.
Crossref

 

‏Dhunde RR, Bhondge NM, Dhongle PR (2013). Some remarks on the properties of double Laplace transforms. International Journal of Applied Physics and Mathematics 3(4):293-295.
Crossref

 

‏Eltayeb H, Kilicman A (2010). On double Sumudu transform and double Laplace transform. Malaysian journal of mathematical sciences 4(1):17-30.

 

Elzaki TM (2011). The new integral transform "Elzaki transform". Global Journal of Pure and Applied Mathematics 7(1):57-64.

 

He JH (2014). A Tutorial Review on fractional space-time and fractional calculus. International Journal of Theoretical Physics 53(11):3698-3718.
Crossref

 

Issa A, Mensah Y (2020). Shehu Transform: Extension to Distributions and Measures. Journal of Nonlinear Modeling and Analysis 2(4):495-503.

 

Khalouta A, Kadem A (2019). A New Method to Solve Fractional Differential Equations: Inverse Fractional Shehu Transform Method Applications and Applied Mathematics 14(2):926-941.

 

Kilbas AA, Saigo M, Saxena RK (2004). Generalized Mittag-Leffler function and generalized fractional calculus operators. Integral Transforms and Special Functions 15(1):31-49.
Crossref

 

K?l?cman A, Gadain HE (2010). "On the applications of Laplace and Sumudu transforms," Journal of the Franklin Institute 347(5):848-862.
Crossref

 

Mahdy AM, Mohamed AS, Mtawa AA (2015a). Implementation of the homotopy perturbation Sumudu transform method for solving Klein-Gordon equation. Applied Mathematics 6(3):617.
Crossref

 

Mahdy AM, Mohamed AS, Mtawa AAH (2015b). Variational homotopy perturbation method for solving the generalized time-space fractional Schrdinger equation. International Journal of Physical Sciences 10(11):342-350.
Crossref

 

Mahdy AM., Mohamed AS, Mtawa AA. (2015). Sumudu decomposition method for solving fractional-order Logistic differential equation. Journal of Advances in Mathematics 10(7):3632-3639.

 

Mahdy AMS, Mtawa AA (2016). Numerical study for the fractional optimal control problem using Sumudu transform method and Picard method. Mitteilung Klosterneub 66(2):14-59.

 

Maitama S, Zhao W (2019). New integral transform: Shehu transform a generalization of Sumudu and Laplace transform for solving differential equations. arXiv preprint arXiv:1904.11370.

 

Mechee MS, Naeemah AJ (2020). A Study of Triple Sumudu Transform for Solving Partial Differential Equations with Some Applications, Multidisciplinary European Academic Journal 2(2):1-15.

 

Mtawal AAH, Alkaleeli SR (2020). A new modified homotopy perturbation method for fractional partial differential equations with proportional delay, Journal of Advances In Mathematics 19:58-73. 
Crossref

 

Mtawal AAH, Muhammed SE, Almabrok AA (2020). Application of the alternative variational iteration method to solve delay differential equations, International journal of Physical Sciences 15(3):112-119.
Crossref

 

Papoulis A (1957). A new method of inversion of the Laplace transform. Quarterly of Applied Mathematics 14(4):405-414.
Crossref

 

Podlubny I (1999). Fractional Differential Equations. Academic Press, New York, NY, USA.

 

Rehman HU, Iftikhar M, Saleem S, Younis M, Mueed A (2014). A computational quadruple Laplace transform for the solution of partial differential equations. Applied Mathematics 5(21):3372.
Crossref

 

Thakur AK, Kumar A, Suryavanshi H (2018). The Triple Laplace transforms and their properties. International Journal of Applied Mathematics Statistical Sciences 7(4):33-44.